# SDR SWAA2022090147637

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737
- Aircraft serial: 36637
- Aircraft time: 44,498 hours, 26,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1668
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXTERIOR EMERGENCY OVER-WING SLIDE LIGHT INOP. / [01] PERFORMED T/S AS PER B737 SSM 53-51-11 AND SSM 53-51-13; AND FOUND DEFECTIVE BATTERY PACK AT POSITION M1668.;[02] REPLACED BATTERY PACK AT POS. M1668 AND PERFORMED TEST OF THE NEW BATTERY PACK AS PER B737 AMM 33-51-06-960-805. PERFOMED L/H EXTERIOR EMERGENCY OVERWING SLIDE LIGHT OPERATIONAL TEST AS PER B737 AMM 33-51-00-710-801. ALL TEST OK.;[03] VERIFIED STEPS #1 AND #2.
